MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP BC 5.5MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP BC 5.5MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP BC 5.5MM
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 08-jan-2026, it was reported by an arthrex subsidiary employee via email that an ar-2323bcsp biocomposite self-punching swivelock anchor experienced a tip peek eyelet split vertically when hammered in without drilling a pilot hole.The procedure was completed using another ar-2323bcsp biocomposite self-punching swivelock without issue.This event occurred during a rotator cuff repair procedure on (b)(6) 2026.No significant surgical delay was reported.No broken fragments remained in the patient.No additional anesthesia was administered, and no adverse patient effects were reported during or following the procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SWIVELOCK, SP BC 5.5MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24163511
Report Number1220246-2026-00297
Device Sequence Number9268736
Product Code MAI
UDI-Device Identifier00888867384439
UDI-Public(01)00888867384439(11)250226(17)290131(10)15396040
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP BC 5.5MM
Device Catalogue NumberAR-2323BCSP
Device Lot Number15396040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown